Vol. 12 - Num. 48
aSección de Gastroenterología, Hepatología y Nutrición Pediátrica. Servicio de Pediatría. Hospital Universitario 12 de Octubre. Madrid. España.
bDepartamento de Pediatría. Hospital de Fuenlabrada. Madrid. España.
Correspondence: I Carabaño. E-mail: firstname.lastname@example.org
Reference of this article: Carabaño Aguado I, Llorente Otones L. Montelukast and bleeding diarrhoea: an unusual association to be considered. Rev Pediatr Aten Primaria. 2010;12:627-31.
Published in Internet: 12-11-2010 - Visits: 19316
Montelukast is a safe drug widely prescribed. As with any medical device, its use is related with some side effects, some of which are rare. We report a case of bleeding diarrhea in a four year old girl, which was resolved spontaneously after drug withdrawal. This article reviews the mechanism of action of montelukast, its indications, its most common side effects, and the evidences to suspect that a drug may be behind a certain adverse effect.
Keywords● Diarrhoea ● Hemorrhage ● Leukotriene ● Montelukast ● Side effect
This article has no comments yet.